Theoretical Economics Letters

Vol.4 No.8(2014), Paper ID 50790, 3 pages

DOI:10.4236/tel.2014.48089

 

A Note on Separability of the Profit Function

 

Rolf Färe, Giannis Karagiannis

 

Department of Economics, Oregon State University, Corvallis, OR, USA
Department of Economics, University of Macedonia, Thessaloniki, Greece
Department of Agricultural & Resource Economics, Oregon State University, Corvallis, OR, USA

 

Copyright © 2014 Rolf Färe, Giannis Karagiannis et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Färe, R. and Karagiannis, G. (2014) A Note on Separability of the Profit Function. Theoretical Economics Letters, 4, 702-704. doi: 10.4236/tel.2014.48089.

Copyright © 2022 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.